MathSciNet Relay Station
MathSciNet bibliographic data
MR2031751 14B05 (14L30)
Kaledin, D. On crepant resolutions of symplectic quotient singularities. Selecta Math. (N.S.) 9 (2003), no. 4, 529–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement